# SDR DHL2003745011

- Difficulty date: May 23, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 808737631
- Part serial: 40
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS SEAT WILL NOT LOCK INTO PLACE WHEN ADJUSTED FORWARD OR AFT.  REMOVED AND REPLACED F/O'S SEAT.  OPS CHECKED GOOD IAW M/M 25-10.
